Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 2nd Q on paradoxical stim. response - z, anybody? KaraS

Posted by zeugma on August 29, 2004, at 12:26:16

In reply to Re: 2nd Q on paradoxical stim. response - z, anybody? zeugma, posted by KaraS on August 28, 2004, at 19:02:48

hi z,
>
> I wonder about the longer period of time for Ritalin theory. I wonder if anyone else has had that experience. I guess I could do that experiment to find out. Re Buspar: Don't you hate it when theoretically something should work out and it doesn't? (Buspar did nothing for me but make me nauseous.) I think I need serotonin, NE and DA boosting which makes me wonder if all of my autoreceptor systems are hypersensitive or whether I just have too much MAO.
>
> Thanks for your input.
>
> Kara

I have never heard of a 2-week lag to Ritalin response either. I do know that some ADHD kids get sedated from it, so what's usually done is try Adderall instead, and failing that, a second-line agent like Wellbutrin or Strattera. I *would* actually recommend Strattera, as nortriptyline stimulated you and Strattera would not cause the tachycardia, except that I developed a severe depression on it after a year. It's too bad reboxetine isn't available in the US. Cymbalta would also be a possibility....

Just out of curiousity what kind of reaction do you have to caffeine? I know a few people who have a cup of coffee at bedtime, because it sedates them.

-z


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:382683
URL: http://www.dr-bob.org/babble/20040825/msgs/383661.html